Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6283 Publications


2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert A, Wagner U. On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. 2016;144(4):1815-1828. doi:10.1090/proc/12824
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1524 | OA
Beica A, Guet CC, Petrov T. Efficient reduction of kappa models by static inspection of the rule-set. In: Vol 9271. Springer; 2016:173-191. doi:10.1007/978-3-319-26916-0_10
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1526 | OA
Henzinger TA, Otop J, Samanta R. Lipschitz robustness of timed I/O systems. In: Vol 9583. Springer; 2016:250-267. doi:10.1007/978-3-662-49122-5_12
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1529 | OA
Chatterjee K, Chmelik M, Gupta R, Kanodia A. Optimal cost almost-sure reachability in POMDPs. Artificial Intelligence. 2016;234:26-48. doi:10.1016/j.artint.2016.01.007
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 1545 | OA
Nam P, Napiórkowski MM, Solovej J. Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations. Journal of Functional Analysis. 2016;270(11):4340-4368. doi:10.1016/j.jfa.2015.12.007
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications